# SDR AALA20180926010

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO LOWER BULKHEAD ATTACH ANGLE AT BS 947, BETWEEN LBL 20 TO RBL 20, IN THE AFT CARGO BAY.  REPLACED THE BULKHEAD ATTACH ANGLE IAW 51-00-05, AND SRM 51-10-02.
